| Catalog Number |
7510600 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor applicable imaging films were returned to the manufacturer for evaluation, therefore, the cause of the event cannot be determined.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that on: (b)(6) 2004: the patient presented with the following pre-op diagnosis: chronic lower back pain with degenerative disc disease.The patient underwent transperitoneal anterior exposure of lumbar spine and on-q pain reduction catheter placement.As per the operative notes,¿ the rest of the soft tissue structure at the l3-l4 was freed with dissector.The surgeon then subsequently performed the anterior lumbar interbody fusion at l3-l4 and l4-l5 and l5-s1.The surgeon subsequently performed the posterior lumbar interbody fusion with pedicle screw fixation, rhbmp-2/acs was used in the procedure.¿ no intra-operative complications were reported.